# SDR FDEA201109093789

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7115U516
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT, BETWEEN STA 6-90 TO STA 1159, LONGERON 47 RT, FOUND CORRODED.  CORRSION REMOVED IAW SRM 51-21-01, REV 47.  ORIGINAL MATERIAL THICKNESS = 0.090"; MATERIAL REMOVED = 0.049 INCH,  FOUND EXCEEDED LIMIT IAW SRM 53-00-00, REV 47, FIG 205.  LONGERON REMOVED AND NEW LONGERON INSTALLED IAW SRM 51-31-01, REV 47.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
